# SDR 2024F00281

- Difficulty date: November 12, 2024
- Submitted: November 12, 2024
- Operation: General aviation
- Aircraft: N28833
- Make and model: Boeing 757-28A
- Aircraft serial: 28833
- Aircraft time: 81,580 hours, 26,932 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Part time: 26,932 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT CARGO COMPARTMENT BETWEEN STA 1280 AND STA 1300 STR27R HAS AN INTERCOSTAL CORRODED.
